# SDR CALA2024093000716

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 66,476 hours, 29,497 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND EVIDENCE OF BIRD REMAINS IN #1 ENGINE INTAKE AND EXHAUST. UPON  BIRDSTRIKE BSI OF THE #1 ENGINE PER AMM 72-00-200-010-A FOUND MISALIGNED STAGE 3 CLAPPER TO BE OUT OF LIMITS IAW AMM 72-00-00-200-016-B PARA D.2(4)WHICH IS MORE THAN 50% MISALIGNMENT. UPON BIRD STRIKE BSI AMM 72-00-00-200-010-A FOUND TOTAL OF 20 LP STAGE 1.5 BLADES TO HAVE TIP CURL.
